# SDR DALA2022101806723

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 -HFEC SURFACE INSPECTION FOUND 01EA CRACK APPROX.0.200 INCH IN LENGTH ON THE LH FUSELAGE SKIN ABOVE THE 11TH STRINGER-ATTACH RIVET AT STR S-13AL, CORRECTIVE ACTION: DAMAGE DOUBLE REPAIRED AS PER B767-300 SRM 53-80. REPEAT INSPECTIONS INTERVAL 7500 FLIGHT CYCLES AS PER B767-300 SRM 53-80. (2456099)
